# SDR CA030227004

- Difficulty date: February 25, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Cessna 336
- Aircraft time: 4,008 hours
- Engine: Cont IO360D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 14601007
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OPERATOR EXPERIENCED A ASYMMETRIC FLAP CONDITION DURING LANDING CAUSED BY THE FAILURE OF A FLAP CABLE. THE INBOARD RIGHT HAND FLAP CABLE FAILED AT A POINT WHERE THE CABLE STARTS TO BEND AROUND THE INBOARD RIGHT HAND FLAP BELLCRANK. THIS AREA OF THE CABLE CAN ONLY BE INSPECTED WITH THE REMOVAL OF THECABLE AND/OR BELLCRANK
